# SDR AALA202502173288

- Difficulty date: February 5, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 64,336 hours, 27,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER TANK IN MID CABIN, LOCATED AT BS 540 AND RBL 25 THROUGH 41 PUNCTURE ON THE FLOOR PANEL.  REMOVED AND REPLACED NEW PANEL CENTER TANK IN MID CABIN. PER B737-NG SRM 51-40-05-NG & SRM 51-40-02-0G.
